Signature Care Sinus PE Caplet Pressure Pain & Mucus Nasal Decongestant - 24 Count
Loading..
Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Expectorant, Nasal Decongestant. Inactive Ingredients: Corn Starch, Crospovidone, Flavor, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Silicon Dioxide, Sodium Starch Glycolate, Stearic Acid, Sucralose, Talc, Titanium Dioxide.
Sinus PE, Caplets

Other Information: See end flap for expiration date and lot number. Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). Misc: Acetaminophen - Pain reliever/fever reducer. Guaifenesin - Expectorant. Phenylephrine HCl - Nasal decongestant. Pressure, pain & mucus. Non-drowsy. Sinus pressure/congestion. Sinus headache. Chest congestion. Compare to Sudafed PE Pressure + Pain + Mucus active ingredients (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Sudafed PE Pressure + Pain + Mucus). Scan for more information. Quality guaranteed. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Question or comments? 1-800-426-9391. www.betterlivingbrandsLLC.com.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: blisters; rash; skin reddening. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for two weeks after stopping the MAOI drug (If you do not know if your prescription drug contains an MAOI, ask a doctor or
Directions Directions: Do not take more than directed. Keep outer package for complete product information. Adults and Children 12 Years and Over: Take 2 caplets every 4 hours. Swallow whole - do not crush, chew, or dissolve. Do not take more than 10 caplets in 24 hours. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.